More about basic contractions of Suzuki type on quasi-metric spaces

Authors

  • Salvador Romaguera Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, 46022 Valencia, Spain Corresponding Author

Keywords:

Fixed point, contraction of Suzuki type, protected quasi-metric, complete quasi-metric space

Abstract

In this paper we present new results concerning the quasi-metric extension of a renowned and successful generalization of Banach's contraction principle obtained by Suzuki in an article published at 2008 [Proc. Amer. Math. Soc. 136 (2008), 1861--1869]. This will be done by using the recent notion of a protected quasi-metric joint with a suitable modification of a contraction condition that we previously discussed in an article published in 2022 [Mathematics 2022, 10, 3931].

References

[1] E.S. Ahmed, A. Fulga, The G´ornicki-Proinov type contraction on quasi-metric spaces. AIMS Math. 6 (2021), 8815–8834.

[2] C. Alegre, Quasi-metric properties of the dual cone of an asymmetric normed space, Results Math. (2022) 77:178.

[3] M.A. Alghamdi, N. Shahzad, O. Valero, On fixed point theory in topological posets, extended quasi-metrics and an application to asymptotic complexity analysis of algorithms, Fixed Point Theory Appl. 2015, 2015, 179.

[4] B. Ali, H. Ali, T. Nazir, Z. Ali, Existence of fixed points of Suzuki-type contractions of quasi-metric spaces, Mathematics 2023, 11, 4445.

[5] R. Arnau, N. Jonard-P´erez, E.A. S´anchez P´erez, Extension of semi-Lipschitz maps on non-subadditive quasi-metric spaces: New tools for Artificial Intelligence, Quaest. Math. (2023) https://doi.org/10.2989/16073606.2023.2193706, to appear.

[6] L. ´Ciri’c, Semi-continuous mappings and fixed-point theorems in quasi metric spaces, Publ. Math. Debrecen 54 (1999), 251–261.

[7] S. Cobza¸s, Functional Analysis in Asymmetric Normed Spaces. Frontiers in Mathematics, Birkh¨auser/Springer Basel AG, Basel, Switzerland, 2013.

[8] R. Engelking, General Topology, 2nd ed.; Sigma Series Pure Mathematics; Heldermann Verlag: Berlin, Germany, 1989.

[9] H. Falciani, E.A. S´anchez P´erez, Semi-Lipschitz functions and machine learning for discrete dynamical systems on graphs, Mach. Learn. 111 (2022), 1765–1797.

[10] P. Fletcher, W.F. Lindgren, Quasi-Uniform Spaces, Marcel Dekker, New York, 1982.

[11] A. Fulga, E. Karapınar, G. Petrusel, On hybrid contractions in the context of quasi-metric spaces, Mathematics 2020, 8, 675.

[12] L.M. Garc´ıa-Raffi, S. Romaguera, M.P. Schellekens, Applications of the complexity space to the General Probabilistic Divide and Conquer Algorithms. J. Math. Anal. Appl. 348 (2008), 346-355.

[13] E.L. Ghasab, H. Majani, E. Karapinar, G.S. Rad, New fixed point results in F-quasi-metric spaces and an application, Adv. Math. Phys. 2020, 2020, 9452350.

[14] J. Goubault-Larrecq, Kantorovich-Rubinstein quasi-metrics I: Spaces of measures and of continuous valuations. Topol. Appl. 2022, 295, 107673.

[15] J. Goubault-Larrecq, Kantorovich-Rubinstein quasi-metrics II: Hyperspaces and powerdomains. Topol. Appl. 2022, 305, 107885.

[16] T.L. Hicks, Fixed point theorems for quasi-metric spaces, Math. Japon. 33 (1988), 231-236.

[17] J. Jachymski, A contribution to fixed point theory in quasi-metric spaces, Publ. Math. Debrecen 43 (1993), 283–288.

[18] J.L. Kelley, General Topology; University Series in Higher Mathematics; Van Nostrand. Princeton, NJ, USA, 1955.

[19] H.P.A. K¨unzi, Nonsymmetric distances and their associated topologies: About the origins of basic ideas in the area of asymmetric topology, In: Handbook of the History of General Topology. Vol. 3, C.E. Aull, R. Lowen, Eds. Kluwer, Dordrecht, 2001, pp. 853-968.

[20] S. Romaguera, Basic contractions of Suzuki-type on quasi-metric spaces and fixed point results, Mathematics 2022, 10, 3931.

[21] S. Romaguera, Generalized ´ Ciri´c’s contraction in quasi-metric spaces, Lett. Nonlinear Anal. Appl. 1 (2023), 24–32.

[22] S. Romaguera,On protected quasi-metrics, Axioms 2024, 13, 58.

[23] M. Schellekens, The Smyth completion: a common foundation for denonational semantics and complexity analysis, Electron. Notes Theor. Comput. Sci. 1 (1995), 535-556.

[24] A.K. Seda, Quasi-metrics and the semantics of logic programs, Fund. Inf. 29 (1997), 97-117.

[25] A.K. Seda, P. Hitzler, Generalized distance functions in the theory of computation, Comput. J. 53 (2010), 443-464.

[26] T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. 136 (2008), 1861-1869.

[27] W.A. Wilson, On quasi-metric spaces, Amer. J. Math. 53 (1931), 675-684.

Downloads

Published

2024-02-18

Issue

Section

Articles